Excedrin Geltabs Now Available

Fast headache relief that’s even easier to take.

If you get headaches, you know that they can strike at any time — and that’s why fast relief is so important. Especially fast relief that’s easy to take.

That’s why we’re excited that Excedrin® Extra Strength and Excedrin® Migraine are now both available in geltab form.

You may have some questions regarding geltabs. Check out the frequently asked questions list below for more.

What’s the difference between geltabs and caplets?
Geltabs contain the same active ingredients (acetaminophen, aspirin, caffeine) as the caplets, in an easier-to-swallow format.

Are the active ingredients in the geltabs different from the active ingredients in the caplets?
The active ingredients in Excedrin® Migraine geltabs and Excedrin® Extra Strength geltabs are the same active ingredients that are in the caplet form of each product.

Is the geltabs dosage the same as the caplet dosage?
The dosage of Excedrin® Extra Strength geltabs is the same as the Excedrin® Extra Strength caplets. For Excedrin® Migraine, the dosage for the geltabs is the same as the caplets.

Haven’t seen geltabs in your area just yet? It may be a few weeks before the product is fully on-shelf. In the meantime, find out where you can purchase Excedrin products near you with the Product Locator.



Get the latest on headache relief,

plus Excedrin® coupons and offers.